Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/47556
Title: Feline infectious peritonitis in servals (Felis serval)
Authors: Juan-Sallés, C.
Domingo, M.
Herráez, P. 
Fernández, A. 
Segalés, J.
Fernandez, J 
Issue Date: 1998
Publisher: 0042-4900
Journal: Veterinary Record 
URI: http://hdl.handle.net/10553/47556
ISSN: 0042-4900
DOI: 10.1136/vr.143.19.535
Source: Veterinary Record[ISSN 0042-4900],v. 143, p. 535-536
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

6
checked on Aug 1, 2021

WEB OF SCIENCETM
Citations

6
checked on Aug 1, 2021

Page view(s)

66
checked on Jul 31, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.